JournalsprimsVol. 37 , No. 2DOI 10.2977/prims/1145476848

On the Micro-Hyperbolic Boundary Value Problem for Systems of Differential Equations

  • Motoo Uchida

    Osaka University Graduate School of Science, Japan
On the Micro-Hyperbolic Boundary Value Problem for Systems of Differential Equations cover

Abstract

We formulate the boundary value problem for systems of linear differential equations which satisfy a certain condition of micro-hyperbolicity at the boundary in the same way as the Kashiwara–Kawai formulation for elliptic systems.